# SDR ASOA99038

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LFT-DFW - DURING CRUISE AT FL220, RECEIVED ORAL 'OIL' WARNING AND TRIPLE CHIME.  LEFT ENGINE OIL PRESSURE INDICATED 50 PSID.  FOLLOWED QRH AND POH PROCEDURES AND REDUCED POWER 75 PERCENT NH, FLIGHT IDLE.  DECLARED AN EMERGENCY AND DIVERTED TO TXK WHERE LANDING WAS ACCOMPLISHED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE ENGINE WITH 4 QUARTS OF OIL. ENGINE RUNS AND LEAK CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.  OIL CONSUMPTION HISTORY OF THE ENGINE WELL WITHIN MM LIMITS.  (M)
